# SDR UPS05844275

- Difficulty date: April 1, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 LONGERON .25 INCH LONG CRACKED AT STATION 1726 L15L.  REPAIRED LONGERON BY CUTTING OUT DAMAGE.  INSTALLING FILLER AND DOUBLER IAW SRM 53-02-02 FIG 11 AND 51-1-20D.
